Aa
Aa
A
A
A
Close
Avatar universal

Trouble with an erection at 15

i masturbated almost every day since i was 13 with porn and for a little while now maintaining an erection has been difficult, it’s goes just as fast as it comes and any erection i have doesn’t stay as long as it used to and it never feels the same as it used to, i can’t stay hard unless i’m constantly touching it, most of my erections don’t feel full and are just partially hard, i’m trying to stop masturbating but on the occasion i do it’s the same problem the only difference is ejaculation happens quicker, i’ve just stopped watching porn, before the thought of something so simple as a naked woman would make me hard immediately but finding things that turn me on now is hard and i feel as if i’ve become desensitized, i get horny a lot too and before it always made me hard, when i’m not hard after seeing something that should make me hard i worry, when i talk to my girlfriend and we text dirty things and if i’m not expecting it i’ll get partially hard then immediately it goes away even if she is touching me, i was wondering if this was some type of ED and if there is anything i can do about it because it makes me worry that something is wrong, note: i am a skinny guy and i don’t eat very often unless it’s junk and being active is a struggle i also have been really stressed with school and i discovered recently i have an attentive type of adhd and some symptoms of add so i have meds for it (vyvanse) i don’t know if those have anything to do with it but even before those things i noticed i masturbated too often and i was needing more graphic content to get hard but now i have trouble getting hard at all and keeping an erection when i do get hard.

thanks for any help i’m worried something is wrong with me.
-J
1 Responses
Avatar universal
Hey man thanks for posting.  I’ll say I’m a patient, not a doctor.  But from my extensive experience, and reading what you wrote, it sounds like venous leak.  Arteries bring blood to your penis.  Then the penile tissue expands and pinches your veins shut.  Veins take blood out of your penis and back to your heart.  But if the veins are pinched shut, then the blood is trapped in your penis (maintaining an erection).  However, when there is some sort of obstruction, like internal scarring, the penile tissue is not able to fully expand, thus it leaves your veins open a bit, thus the blood can escape, or “leak” out of your penis back to your heart.  That’s what it sounds like when you describe getting a little bit of an erection but then instantly the penis becomes more flaccid.  I believe – as it happened to me – your masturbation has caused internal scarring.  It at least sounds like that to me, so it’s a possibility.

One thing I would say first, which I was not told for years but eventually was told, that the way you masturbate matters.  If you move your hand up and down the penis, but keep the penis in its place, that’s the way to do it.  So if you give in to masturbation one night, at least do it this way and not any other way.  If you jerk your penis away from your stomach, for example, that’s bad from my understanding.

So, I would stop masturbating and looking at porn (forever if you can – it’s horrible in many ways).  Give your body a chance to heal.  One great thing is your age I believe.  I think a body at that age heals much more than after you’ve finished puberty completely.  You could also look into other supplements or things to take that could aid in healing.  There is also more (relatively new) invasive treatment, if you get it done by an experienced and qualified urologist which is platelet rich plasma (PRP) injections.  At your age, that could be something to look into and might be helpful.  

Probably Cialis or Viagra could help.  But I would also advise (something I wish I was told) not to take high doses.  I understand the temptation to just pop in an entire pill when you really want it to happen, but if you try this medicine, start on a tiny dose (break the pill into a smaller piece if need be) because if you take too much, and it traps the blood in your penis for too long, that’s call priapism and will cause additional damage, which will eventually mean the Viagra or Cialis will likely be less and less effective, from my understanding.

So if you stop masturbating (when you do give in, if you do, do it in a less damaging way), try to heal the scarring that has possibly been created, and then to help give you erections if needed, perhaps a tiny dose of a medicine like Viagra or Cialis if you talk to your doctor, that could be a path to take.

Feel free to write me here or to my inbox too.
Have an Answer?

You are reading content posted in the Erectile Dysfunction Community

Top Sexual Health Answerers
139792 tn?1498585650
Indore, India
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Dim the lights and break out the…eggs? These 10 foods will kick your sex drive into high gear.
Here are 16 facts you need to know to protect yourself from contracting or spreading a sexually transmitted disease.
The surprising benefits of getting busy
Pain, cramps and spotting — when should you call the doctor?
How do you keep things safer between the sheets? We explore your options.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.